I just started librax yesterday have had 4 doses and I keep having a feeling I have to,pee?
- 13 Feb 2013 by MelissaBallman
- 14 February 2013
It can cause you to not be able to empty your bladder fully. This retention of urine can then make you feel like you have to go again. You can try to empty your bladder more completely. If this keeps up, you'll have to see the dr. Retention of urine first is a nuisance, but it can lead to bladder infections.
Drink some cranberry juice to help keep a healthy urinary tract-see if that helps. If it takes a while to get an appt., call in today. Your body might adjust to the Librax and this will go away, if not you can see the doctor about it. Librax relaxes the muscles-and you might feel this way right now, but your body might adapt well. Also, another thing could be happening to you at the same time.
I just finished radiation. One of the problems is dry mouth, no matter where you're being radiated-and I had my mouth and nose done. I had dry mouth--OK-sit and listen to instructions again. My mouth is moist, because I ended up with a cold-and that slight fever dried out my mouth for about 3-4 days, we just presumed it was the radiation treatments. Sometimes, if it looks like a duck and sounds like a duck-sometimes it's not a duck-but a neighbor's dog playing with a duck toy.
- Librax Information for Consumers
- Librax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Librax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started the 12mcg/hr Mylan Fentanyl Patch yesterday @ 10am and still not feeling any type of relief?
Posted 6 Jan 2011 • 3 answers
Posted 3 Nov 2011 • 3 answers
Posted 15 Apr 2012 • 1 answer
Posted 30 Aug 2013 • 2 answers
Can I take Wellbutrin and librax? Have IBS and have been taking Librax for years. Will it cause any?
Posted 1 Feb 2014 • 1 answer